Products on Maximal Compact Frames

Authors

  • Jayaprasad P. N. Rajiv Gandhi Institute of Technology, Kottayam, Kerala, India

DOI:

https://doi.org/10.23755/rm.v48i0.1140

Keywords:

Frame, locale, spatial frame, maximal compact frame, subframe, sublocale.

Abstract

In topological spaces, many topological properties such as separation properties, paracompactness etc. are preserved under the act of taking product of topological spaces. The well known Tychonoff theorem in topological spaces which states that product of compact spaces is compact. Many of these results can be extended to the “generalized topological spaces”, known as locales (frames). According to Tychonoff product theorem for locales, locale product(coproduct of frames) of compact locales (frames) is compact. In this paper, we examine whether the coproduct of maximal compact frames is maximal compact. We examine the case for a finite coproduct and for an arbitrary coproduct of maximal compact frames. Every subframe of a compact frame is compact but a sublocale need not be. We provide a characterization for a sublocale of a maximal compact frame to be a maximal compact sublocale.

Author Biography

  • Jayaprasad P. N., Rajiv Gandhi Institute of Technology, Kottayam, Kerala, India

    Associate Professor of Mathematics,

    Department of Mathematics

References

C. H. Dowker and D. Strauss. Sums in the category of frames. Houston J. Math., 3:7–15, 1977.

Douglas E. Cameron. Maximal and minimal topologies. Trans. Amer. Math. Soc., 160:229–248, 1971.

J.R. Isbell. Atomless parts of spaces. Math. Scand., 31:5–32, 1972.

P. N. Jayaprasad and T.P. Johnson. Automorphism group of finite frames. International Journal of Algebra and Statistics, 1(2):118–123, 2012.

P. N. Jayaprasad and T.P. Johnson. Reversible frames. Journal of Advanced Studies in Topology, 3(2):7–13, 2012.

P. N. Jayaprasad, N. M. Madhavan Namboothiri, P. K.Santhosh, and Vargh- ese Jacob. On maximal compact frames. Korean J. Math., 29(3):493–499, 2021.

P. T. Johnstone. Tychonoff’s thoerem without the axiom of choice. Fund. Math., 113:21–35, 1981.

P. T. Johnstone. Stone spaces. Camb. Univ. Press, United Kingdom, 1982.

J. L. Kelley. The tychonoff product theorem implies the axiom of choice. Fund. Math., 37:75–76, 1950.

N. Levine. When are compact and closed equivalent? Amer. Math. Month., 71(1):41–44, 1965.

J. Picado and A. Pultr. Frames and Locales-Topology without Points. Birkhauser, Switzerland, 2012.

A. Ramanathan. Minimal-bicompact spaces. J.Indian Math. Soc., 12:40–46, 1948.

Downloads

Published

2023-12-30

Issue

Section

Volume 48-2023